Alert archive / Pennsylvania / Flash Flood Warnings in 2012
Flash Flood Warning 12, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this flash flood warning at Sep 1, 2012, 4:32 PM EDT for Allegheny County, Beaver County, Pennsylvania. It was in force for 2 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 1, 2012, 4:32 PM EDT (20:32 UTC)
- Expired
- Sep 1, 2012, 6:59 PM EDT
- In force
- 2 hr
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Allegheny County, PA, Beaver County, PA
The radar
The Pittsburgh radar (KPBZ), 7 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 1, 5:12 PM EDT | FLASH FLOOD | Baden, PA | ROADS COVERED WITH WATER AND DRAINS BACKED UP |
| Sep 1, 5:13 PM EDT | FLASH FLOOD | Aliquippa, PA | MUDSLIDE |
| Sep 1, 5:30 PM EDT | FLASH FLOOD | 1 N Ambridge, PA | BASEMENTS FLOODED |
| Sep 1, 5:30 PM EDT | FLASH FLOOD | Aliquippa, PA | FLOODING AND MUDLSIDE ON CONSTITUTION BLVD ST ROUTE 51 |
| Sep 1, 5:30 PM EDT | FLASH FLOOD | Ambridge, PA | FLOODING ON DUSS AVE |
| Sep 1, 5:40 PM EDT | FLASH FLOOD | Edgeworth, PA | BIG BASEMENT FLOODED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 40 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 8.5 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1415 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 746 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
021
WGUS51 KPBZ 012032
FFWPBZ
PAC003-007-012330-
/O.NEW.KPBZ.FF.W.0012.120901T2032Z-120901T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
432 PM EDT SAT SEP 1 2012
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL ALLEGHENY COUNTY IN SOUTHWEST PENNSYLVANIA...
EAST CENTRAL BEAVER COUNTY IN WESTERN PENNSYLVANIA...
* UNTIL 730 PM EDT
* AT 425 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A
LINE OF THUNDERSTORMS WITH REPEATING HEAVY DOWNPOURS CAPABLE OF
PRODUCING FLASH FLOODING...EXTENDING FROM NEAR MONACA BEAVER COUNTY
TO BELLEVUE AND FRANKLIN PARK IN NORTHWEST ALLEGHENY COUNTY. THE
STORMS WERE MOVING SOUTHEAST AT 10 MPH.
RADAR HAS ESTIMATED MORE THAN 2 INCHES OF RAIN HAS FALLEN...AND ITS
POSSIBLE 1 OR 2 MORE INCHES CAN FALL BEFORE 6 PM. THIS WOULD CAUSE
FLASH FLOODING. THE HARDEST HIT AREA SO FAR APPEARS TO BE LITTLE
SEWICKLEY AND FERN HOLLOW CREEK AREAS IN NORTHWESTERN ALLEGHENY
COUNTY...NORTH OF SEWICKLEY AND ECONOMY BORO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROAD.
THE WATER DEPTH MAY BE TOO GREAT FOR SAFE PASSAGE.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATER. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN HOLD CAR DOORS SHUT AND CARRY AWAY YOUR
VEHICLE.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...1-877-633-6772.
&&
LAT...LON 4066 8031 4066 8024 4053 8001 4048 8004
4054 8018
$$2 follow-up statements
616
WGUS71 KPBZ 012152
FFSPBZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
552 PM EDT SAT SEP 1 2012
PAC003-007-012330-
/O.CON.KPBZ.FF.W.0012.000000T0000Z-120901T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ALLEGHENY PA-BEAVER PA-
552 PM EDT SAT SEP 1 2012
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM EDT FOR
BEAVER AND ALLEGHENY COUNTIES...
AT 543 PM EDT...NATIONAL WEATHER SERVICE RADAR SHOWED NO MORE THAN
LIGHT SHOWERS ACROSS THE WARNED AREA. THERE WERE STORMS TO THE WEST
THAT MAY AFFECT THE EASTERN BEAVER AND WESTERN ALLEGHENY COUNTY AREA
BEFORE 7 PM.
THERE HAVE BEEN REPORTS OF FLOODING AND MUDSLIDES...SO TAKE EXTRA
CARE IF YOU ARE GOING THROUGH THIS PART OF EASTERN BEAVER AND
WESTERN ALLEGHENY COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROAD.
THE WATER DEPTH MAY BE TOO GREAT FOR SAFE PASSAGE.
NEVER UNDERESTIMATE THE POWER OF FLOOD WATER. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN HOLD CAR DOORS SHUT AND CARRY AWAY YOUR
VEHICLE.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...1-877-633-6772.
&&
LAT...LON 4066 8031 4066 8024 4053 8001 4048 8004
4054 8018
$$126
WGUS71 KPBZ 012259
FFSPBZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
659 PM EDT SAT SEP 1 2012
PAC003-007-012308-
/O.CAN.KPBZ.FF.W.0012.000000T0000Z-120901T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ALLEGHENY PA-BEAVER PA-
659 PM EDT SAT SEP 1 2012
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR BEAVER AND
ALLEGHENY COUNTIES...
EMERGENCY MANAGEMENT HAS REPORTED NO RECENT ISSUES AND NATIONAL
WEATHER SERVICE RADAR SHOWED NO MORE THAN LIGHT SHOWERS ACROSS THE
AREA.
LAT...LON 4066 8031 4066 8024 4053 8001 4048 8004
4054 8018
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at Sep 1, 2:47 PM EDT, 1 hour 45 minutes earlier.
Area forecast discussion, Sep 1, 2:47 PM EDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 247 PM EDT SAT SEP 1 2012 .SYNOPSIS... UNSETTLED WEATHER FOR THE EARLY PART OF THE WEEK WITH THE LEFTOVERS FROM ISAAC SLOWING MOVING THROUGH. THIS WILL BRING WELCOME RAIN TO THE AREA. A COLD FRONT PASSES MID WEEK WHICH WILL RETURN DRY AND SEASONAL WEATHER. && .NEAR TERM /THROUGH SUNDAY/... SHOWERS AND SCATTERED THUNDERSTORMS ARE BREAKING OUT ACROSS EASTERN OHIO AND SW PA SOUTHWARD INTO WEST VIRGINIA AND GARRETT COUNTY MARYLAND. THE SHOWERS REMAIN WIDELY SCATTERED IN COVERAGE WITH ISOLATED LIGHTNING STRIKES. MOST OF NORTHWEST PA WILL REMAIN RAIN FREE THROUGH THE AFTERNOON. WARM AND HUMID CONDITIONS WILL PERSIST THROUGH THIS EVENING. && .SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/... CONTINUED HIGH UNCERTAINTY THEREBY LOW CONFIDENCE IN THE EASTWARD PROGRESSION OF THE LEFTOVERS FROM ISAAC. THE SURFACE CIRCULATION TRACKS E ACROSS THE LOWER OHIO VALLEY SUN NGT INTO MONDAY BRINGING SE BL WINDS. THIS SHOULD ACT AS INHIBITOR FOR PCPN ONSET UNTIL MONDAY AFTERNOON OUTSIDE THE FAR EASTERN SLOPES OF OUR FORECAST AREA. MOST OF THE RAINFALL SHOULD OCCUR DURING THE MONDAY NIGHT INTO TUESDAY TIME FRAME. PWATS APPROACH TWO INCHES WHILE WARM CLOUD DEPTHS SURPASS 12KFT...SO ANY THUNDERSTORM HAS THE ABILITY TO PRODUCE DOWNPOURS. WHAT IS LEFT OF ISAAC WILL BE TRAVERSING THROUGH THE AREA TUESDAY WITH RAIN TAPERING OFF FROM W TO E DURING THE DAY. THE TREND CONTINUES TO BE LOWER RAINFALL AMOUNTS OVER THE UPPER OHIO VALLEY...GIVING HIGHER CONFIDENCE OF NO RIVER FLOODING. HOWEVER...SMALL STREAMS COULD BECOME SWOLLEN IF AREAS GET REPETITIVE ROUNDS OF WET WEATHER. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... HIGHLIGHTS: - ISAAC LEFTOVER TO START THEN MOSTLY QUIET WEATHER - NO BIG SYSTEMS - NORMAL TEMPERATURES CONFIDENCE: LOW /TUESDAY THROUGH THURSDAY/ MEDIUM /FRIDAY AND SATURDAY/ THE TREND CONTINUES TO BE LOWER QPF AMOUNTS FOR THE UPPER OHIO VLY. IT WILL TAKE IN EXCESS OF 2 TO 3 INCHES TO CAUSE HIGH WATER...SO LOCATIONS WHO RECEIVE RAINFALL BETWEEN NOW AND THEN WILL BE PIVOTAL FOR IDENTIFYING AREAS WITH THE GREATEST RISK. THE COLD FRONT WHICH WILL SWEEP EVERYTHING TO OUR EAST HAS SLOWED DOWN FROM PREVIOUS RUNS. FROPA IS NOW PROJECTED THE SECOND HALF OF THURSDAY. GIVEN ABUNDANT MOISTURE AND WEAK WIND FIELD...DO NOT FORESEE ANY SEVERE WEATHER THREAT. BEGIN WEATHER ENSUES THE BALANCE OF THE LONG TERM...ALTHOUGH WIND TRAJECTORY DOES NOT LEND ITSELF TO RAPID CLEARING. FOR THE GRIDS...CONTINUED A CHC OF THUNDER AND ADDED MODERATE INTENSITY OF RAIN FOR TUESDAY. && .AVIATION /19Z SATURDAY THROUGH THURSDAY/... EXPECT VFR TO REMAIN PREVALENT THROUGH THIS EVENING ALTHOUGH SHOWERS AND ISOLATED THUNDERSTORM CHANCES WILL PERSIST. THE CHANCE OF SHOWERS AND TSTMS WILL BE MOST LIKELY AT THE SOUTHERN PORTS WITH LITTLE CHANCE OF SHOWERS AT KFKL AND KDUJ. .OUTLOOK /SATURDAY THROUGH TUESDAY/... SHRA/TSRA WILL BECOME MORE LIKELY AS THE WEEKEND PROGRESSES CULMINATING IN A COLD FRONT PASSAGE WEDNESDAY. ANY IFR WX WILL BE MAINLY IN VIS DUE TO SHORT BOUTS OF HEAVY RAINFALL. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. && SYNOPSIS...98 NEAR TERM...RSD SHORT TERM...98 LONG TERM...98 AVIATION...RSD
Hazardous weather outlook, Sep 1, 3:19 AM EDT, 13 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 319 AM EDT SAT SEP 1 2012 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029-031-073>076-WVZ001>004-012-021>023-041-020730- GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO- FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY- ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES- FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION- MONONGALIA-PRESTON-TUCKER- 319 AM EDT SAT SEP 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 1, 2:11 PM EDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 211 PM EDT SAT SEP 1 2012 PAZ014-020-011900- BEAVER PA-BUTLER PA- 211 PM EDT SAT SEP 1 2012 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL BEAVER AND SOUTHWESTERN BUTLER COUNTIES... AT 204 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES EAST OF BEAVER FALLS...MOVING EAST AT 15 MPH. THIS STORM WILL PRODUCE NICKEL SIZE HAIL. INTENSE LIGHTNING CAN BE EXPECTED FROM THESE STORMS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. DO NOT SEEK SHELTER UNDER TREES. SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE... BEAVER FALLS... BEAVER... FOMBELL... ZELIENOPLE... THIS WILL IMPACT THE FOLLOWING HIGHWAYS... I-376 BETWEEN MILE MARKERS 36 AND 37. I-79 IN PENNSYLVANIA BETWEEN MILE MARKERS 84 AND 88. I-76 BETWEEN MILE MARKERS 13 AND 26. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. LAT...LON 4083 8011 4070 8011 4069 8037 4082 8034 98
Special weather statement, Sep 1, 2:35 PM EDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 235 PM EDT SAT SEP 1 2012 PAZ014-021-011915- ALLEGHENY PA-BUTLER PA- 235 PM EDT SAT SEP 1 2012 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL ALLEGHENY AND SOUTH CENTRAL BUTLER COUNTIES... AT 227 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTH OF EVANS CITY...MOVING EAST AT 15 MPH. WIND GUSTS TO 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM. SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE... EVANS CITY... MARS... GIBSONIA... RUSSELLTON... THIS WILL IMPACT THE FOLLOWING HIGHWAYS... I-79 IN PENNSYLVANIA BETWEEN MILE MARKERS 79 AND 81. I-76 BETWEEN MILE MARKERS 27 AND 47. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. LAT...LON 4067 7977 4052 7980 4070 8012 4080 8010 98
Special weather statement, Sep 1, 3:00 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 300 PM EDT SAT SEP 1 2012 PAZ020-021-011930- ALLEGHENY PA-BEAVER PA- 300 PM EDT SAT SEP 1 2012 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ALLEGHENY AND EAST CENTRAL BEAVER COUNTIES... AT 250 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES WEST OF FRANKLIN PARK...MOVING SOUTHEAST AT 10 MPH. THIS STORM WILL PRODUCE PENNY SIZE HAIL. SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE... FRANKLIN PARK... PERRYSVILLE... PITTSBURGH... NORTH SIDE PITTSBURGH... MILLVALE... ETNA... ALLISON PARK... THIS WILL IMPACT THE FOLLOWING HIGHWAYS... I-279 BETWEEN MILE MARKERS 1 AND 13. I-579 BETWEEN MILE MARKERS 0 AND 1. I-79 IN PENNSYLVANIA BETWEEN MILE MARKERS 66 AND 73. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. LAT...LON 4054 7989 4043 7998 4057 8021 4064 8016 98
Special weather statement, Sep 1, 3:46 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 346 PM EDT SAT SEP 1 2012 PAZ020-021-012030- ALLEGHENY PA-BEAVER PA- 346 PM EDT SAT SEP 1 2012 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL BEAVER AND NORTHWESTERN ALLEGHENY COUNTIES... AT 340 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTHEAST OF ECONOMY BORO...MOVING EAST AT 10 MPH. WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS STORM. HEAVY RAIN WILL POND WATER ON ROADS AND QUICKLY FILL DITCHES AND SMALL STREAMS. SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE... SEWICKLEY... ECONOMY BORO... FRANKLIN PARK... WEXFORD... PITTSBURGH... PERRYSVILLE... OAKLAND... NORTH SIDE PITTSBURGH... MILLVALE... MCKEES ROCKS... GIBSONIA... ETNA... THIS WILL IMPACT THE FOLLOWING HIGHWAYS... I-279 BETWEEN MILE MARKERS 1 AND 13. I-579 BETWEEN MILE MARKERS 0 AND 1. I-376 BETWEEN MILE MARKERS 70 AND 74. I-79 IN PENNSYLVANIA BETWEEN MILE MARKERS 63 AND 76. I-76 BETWEEN MILE MARKERS 30 AND 43. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. LAT...LON 4065 7985 4041 7993 4055 8028 4067 8020
Special weather statement, Sep 1, 4:20 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
420 PM EDT SAT SEP 1 2012
PAZ020-012100-
BEAVER PA-
420 PM EDT SAT SEP 1 2012
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BEAVER COUNTY...
AT 416 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST
OF BLACKHAWK...MOVING EAST AT 10 MPH. ANOTHER STRONG STORM WAS JUST
WEST OF ALIQUIPPA...ALSO MOVING EAST AT 10 MPH.
THIS STORM MAY PRODUCE NICKEL SIZE HAIL. CONSIDERING THE SLOW STORM
MOVEMENT...HEAVY RAIN WILL POND WATER ON ROADS AND QUICKLY FILL
DITCHES AND SMALL STREAMS.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
SHIPPINGPORT... BEAVER FALLS... BEAVER...
ECONOMY BORO... ALIQUIPPA...
THIS WILL IMPACT THE FOLLOWING HIGHWAY...
I-376 BETWEEN MILE MARKERS 31 AND 47.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.
LAT...LON 4072 8015 4061 8014 4061 8017 4061 8018
4059 8020 4056 8025 4061 8048 4079 8042The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 2:11 PM EDT | Special Weather Statement | PBZ | Beaver | 49 min |
| Sep 1, 2:35 PM EDT | Special Weather Statement | PBZ | Allegheny | 40 min |
| Sep 1, 3:00 PM EDT | Special Weather Statement | PBZ | Allegheny | 30 min |
| Sep 1, 3:46 PM EDT | Special Weather Statement | PBZ | Allegheny | 44 min |
| Sep 1, 4:20 PM EDT | Special Weather Statement | PBZ | Beaver | 40 min |
| Sep 1, 4:50 PM EDT | Special Weather Statement | PBZ | Lawrence | 55 min |
| Sep 1, 4:51 PM EDT | Special Weather Statement | PBZ | Westmoreland | 39 min |
Nearby
Flash Flood Warnings in Pennsylvania, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.